# SDR COMA0060077

- Difficulty date: January 20, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 601R31113
- Condition: Damaged
- Location: Bs 349
- Part time: 11,029 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB ASSY AT FS 349.00 TO 364 HAS DAMAGED ON LBL 9.  FABRICATED NEW WEB FROM 2024T3 .032, INSTALLED NEW WEB IAW WVAC EO 601R-53-0862.
